On the Representation Dimension of Schur Algebras

Vanessa Miemietz, Steffen Oppermann

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Lower bounds for the representation dimension of Schur algebras for GL n in characteristic p?=?2n?-?1 are established. In particular it is shown that for fixed n the representation dimensions of the Schur algebras get arbitrarily large.
Original languageEnglish
Pages (from-to)283-300
Number of pages18
JournalAlgebras and Representation Theory
Volume14
Issue number2
DOIs
Publication statusPublished - 2011

Cite this